Hi has anyone gained weight when taking atorvastatin?
Atorvastatin and weight gain? - Cholesterol Support
Side effect of cholesterol medication do cause weight gain, different people react differently to station medication.
May be you need to look at your diet to see if you can reduce free and hidden sugar in food and drinks.
Gained a little weight so watch my diet and exercise
Didn't gain weight but had nasty side effects which turned out to be an allergy.
Adding in more fruits and vegetables ( other than grapefruit as it conflicts with the medication) is healthier and will help lower the cholesterol.
Hi Fiona - I see from your Bio you had part of your thyroid removed. Weight gain can be linked to low thyroid hormones - raised cholesterol and kidney problems can also be connected to low T3 - the active thyroid hormone and yet rarely tested in the NHS - SIGH !!
Do you have copies of recent blood tests for your thyroid ? Iif you would like to share them I am happy to comment.
I have been a member of Thyroid UK here on HU since 2011. You can click onto my username if you wish to check me out 🌻
Read the summary of this study for your answer:
I encourage you to read my pinned post to the right side of this page:
"How I Conquered Heart Disease and What I Have Learned in the Process"
I wasn't on them long enough to know if they would have caused weight gain. Have you looked it up to see if that is one of the side effects? It seems like every medication these days causes weight gain!! Are you having good luck with them?
I have only been on them a week, but already feel a bit strange, fuzzy head, indigestion. Trying to not panic, but also tempted to stop them, but the consultant scared me saying I have to take them to lower stroke and heart attack risk. My mother and brother died of strokes before they should have I have the inherited lipoprotein a. Just dont know what to do. Stressing I'm sure making it worse.
Not what you're looking for?
You may also like...
My GP prescribed me ATORVASTATIN 40MG 2 days ago as my Cholesterol level is 6 and risk factor is...
What's the worst that could happen if I stopped taking them?! I really don't want to, but there...
diarrhoea, weight loss, bad dreams, restlessness at night) that I thought might be linked to...
old life back. Has anyone experienced anxiety and insomnia on high dose Atorvastatin? I'm...
unnecessarily. Has anyone else suffered anxiety/depression etc as a result of Atorvastatin and, if...